# SDR 98UAL900600

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1842U
- Make and model: Doug DC-10-10
- Aircraft serial: 46635
- Engine: Ge CF66D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59183
- Condition: Broken
- Location: Door 3r
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP LIGHTING WIRE BROKEN AT DOOR 3R.   EEL LIGHTS INOP AT DOOR 3 CROSS AISLE AND LAST HALF OF ZONE 3 ON RIGHT SIDE.  REPLACED CABLE, BATTERY PACK, AND  LEAD ASSEMBLY FOR 3R.  ALL OPS CHECK GOOD.
